MathSciNet Relay Station
MathSciNet bibliographic data
MR2731699 46E30 (42B35)
Maeda, Fumi-Yuki; Mizuta, Yoshihiro; Ohno, Takao Approximate identities and Young type inequalities in variable Lebesgue-Orlicz spaces $L^{p(\cdot)}(\log L)^{q(\cdot)}$. Ann. Acad. Sci. Fenn. Math. 35 (2010), no. 2, 405–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement